MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY MASIMOSET LNCS NEO ADH SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY MASIMOSET LNCS NEO ADH SENSOR; OXIMETER
Model Number 2329
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Masimo has reached out to the customer to request the return of the sensor.The sensor has been discarded and will not be returned to masimo to allow an analysis to be performed.If new information is obtained, a follow up report will be submitted.H3 other text: product was discarded.
 
Event or Problem Description
Per medwatch #(b)(4), the customer reported that the sensor was "connected to the monitor and would not read." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: this supplemental form updates the patient information for sex and race.H3 other text: product was discarded.
 
Event or Problem Description
Per medwatch #: (b)(4), the customer reported that the sensor was "connected to the monitor and would not read." there was no patient impact or consequence reported.

Brand Name
MASIMOSET LNCS NEO ADH SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEDICAL TECHNOLOGIES (MALAYSIA) SDN BHD
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key21199539
Report Number3019388613-2025-00003
Device Sequence Number8341751
Product Code DQA
UDI-Device Identifier10843997000922
UDI-Public(01)10843997000922(17)270801(10)24HN8
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2329
Device Catalogue Number2329
Device Lot Number24HN8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite